# SDR SWAA2013052916580

- Difficulty date: May 22, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 87,551 hours, 49,784 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E INBD NO STEP PANEL INBD SUPPORT ANGLE CRACKED AT AFT END.  R & R ANGLE IAW SRM.
